Previous Entry Share Next Entry
I can has strep?
blaisepascal
My throat culture came back positive for strep. I was advised by my doctors office to make sure I take the full run of antibiotics and get back to them if things didn't get better.

  • 1
i hope you're not on any cholesterol-lowering drugs, because azithromycin is one of the things that interacts badly and can lead to deterioration of muscle tissue (the heart is a muscle). they may have to switch antibiotics anyway - there are strains of strep that are reistant to all but the pharmacological equivalent of nuclear weapons...


My HDL is just above the low end of normal, and my LDL is just below the high end of normal. My total glycerides are high, but not too high.

it's not your own cholesterol levels that could cause a problem, it's the class of drugs called statins, which are used to treat high cholesterol, that interact badly with some other drugs, including azithromycin. as long as you're not taking any statins, you just have to worry about the usual side effects of the antibiotic, which are mostly gastrointestinal.


  • 1
?

Log in

No account? Create an account